# SDR ASAA12911046

- Difficulty date: February 4, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 32,722 hours, 12,641 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Sliding Window
- Component: Window
- Component part number: 141A481024
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SLIDING WINDOW HARD TO MOVE UP AND DOWN WINDOW TRACK.  APPEARS TO BE HITTING.  LUBED TRACKS AND EXAMINED CAPT SLIDING WINDOW.  OPS CHECK NORMAL.  PER MM 56 12 11 400.
